On One System of Ordinary Differential Equations of Large Dimension and a Delay Equation

G. V. Demidenko, I. A. Uvarova, Yu A. Khazova

Research output: Contribution to journalArticlepeer-review

Abstract

We consider some system of ordinary differential equations modeling a multistage synthesis of a substance. We prove the global limit theorems that establish connections between the solutions to a system of ordinary differential equations of large dimension and the solutions to a delay equation. The obtained results enable us to find the approximate solutions to the systems under consideration of an arbitrarily high dimension on the whole half-axis. Some approximation estimates are established.

Original languageEnglish
Pages (from-to)447-459
Number of pages13
JournalJournal of Applied and Industrial Mathematics
Volume13
Issue number3
DOIs
Publication statusPublished - 1 Jul 2019

Keywords

  • approximation estimate
  • delay equation
  • global limit theorem
  • system of ordinary differential equations of high dimension

Fingerprint Dive into the research topics of 'On One System of Ordinary Differential Equations of Large Dimension and a Delay Equation'. Together they form a unique fingerprint.

Cite this